# SDR ABXA9800153

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228120
- Condition: Cracked
- Location: Bs 1038
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED FUSELAGE SKIN AT STATION 1038 AND LONGERON 14L.  REPAIRED SKIN IAW DC9 SRM 53-04.
